Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 84, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Nov 6, 2007, 1:16 PM EST for Sumter County, Florida. It took effect at Nov 7, 2007, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2007, 1:16 PM EST (18:16 UTC)
- In effect from
- Nov 7, 2007, 10:00 AM EST
- Expired
- Nov 7, 2007, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Tampa Bay, FL
County Sumter County, FL
The radar
The Tampa radar (KTBW), 116 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 061816 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 116 PM EST TUE NOV 6 2007 ...RED FLAG WARNING EXTENDED AND IN EFFECT UNTIL 6 PM EST TODAY FOR THE NATURE COAST AS WELL AS ALL INTERIOR AREAS OF WEST CENTRAL AND SOUTHWEST FLORIDA FOR 4 OR MORE HOURS OF HUMIDITIES BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON FOR THE NATURE COAST FOR LONG DURATIONS OF LOW HUMIDITIES... FLZ039-042-043-048-062315- /O.UPG.KTBW.FW.A.0057.071107T1700Z-071107T2300Z/ /O.NEW.KTBW.FW.W.0084.071107T1700Z-071107T2300Z/ /O.CON.KTBW.FW.W.0083.000000T0000Z-071106T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 116 PM EST TUE NOV 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WARM AND DRY CONDITIONS WILL PERSIST TODAY...RESULTING IN 4 OR 5 HOURS OF RELATIVE HUMIDITIES BETWEEN 30 AND 35 PERCENT. A COLD FRONT BRING EVEN DRIER AIR TO THE REGION ON WEDNESDAY...AND RED FLAG CONDITIONS WILL AGAIN IN THE AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ049-051-052-056-057-061-062-065-062300- /O.EXA.KTBW.FW.W.0083.000000T0000Z-071106T2300Z/ PASCO-HILLSBOROUGH-POLK-HARDEE-HIGHLANDS-DE SOTO-CHARLOTTE-LEE- 116 PM EST TUE NOV 6 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WARM AND DRY CONDITIONS WILL PERSIST TODAY...RESULTING IN 4 OR 5 HOURS OF RELATIVE HUMIDITIES BETWEEN 30 AND 35 PERCENT. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
3 follow-up statements
000 WWUS82 KTBW 062340 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 640 PM EST TUE NOV 6 2007 ...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON FOR THE NATURE COAST FOR LONG DURATIONS OF LOW HUMIDITIES... FLZ039-042-043-048-072300- /O.CON.KTBW.FW.W.0084.071107T1700Z-071107T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 640 PM EST TUE NOV 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. A REINFORCING COLD FRONT WILL BRING EVEN DRIER AIR TO THE REGION ON WEDNESDAY...AND RED FLAG CONDITIONS WILL OCCUR AGAIN IN THE AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
000 WWUS82 KTBW 071008 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 508 AM EST WED NOV 7 2007 ...RED FLAG WARNING IN EFFECT FOR THE NATURE COAST FROM LATE THIS MORNING THROUGH THE AFTERNOON FOR LONG DURATIONS OF LOW HUMIDITIES AND 20 FOOT WINDS OF 15 MPH OR HIGHER... FLZ039-042-043-048-072300- /O.EXT.KTBW.FW.W.0084.071107T1500Z-071107T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 508 AM EST WED NOV 7 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. VERY DRY AIR IS RAPIDLY FILTERING INTO THE REGION FROM THE NORTH THIS MORNING AND RELATIVE HUMIDITIES ARE ALREADY FALLING TO NEAR 35 PERCENT NORTH OF LEVY COUNTY. THE RED FLAG WARNING IS NOW IN EFFECT BEGINNING AT 10 AM...AND A FEW LOCATIONS MAY DROP BELOW 35 PERCENT EVEN EARLIER THAN THAT. WINDS WILL ALSO BE AN ISSUE BEHIND THIS COLD FRONT...SO EVEN IF WE DONT SEE LONG DURATIONS...THERE IS A GOOD CHANCE WE WILL SEE WINDS GREATER THAN 15 MPH ALONG WITH THE LOW RELATIVE HUMIDITY VALUES. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
000 WWUS82 KTBW 071956 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 256 PM EST WED NOV 7 2007 ...RED FLAG WARNING IN EFFECT FOR THE NATURE COAST FROM LATE THIS MORNING THROUGH THE AFTERNOON FOR LONG DURATIONS OF LOW HUMIDITIES AND 20 FOOT WINDS OF 15 MPH OR HIGHER... ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST FOR PASCO AND HILLSBOROUGH COUNTIES... FLZ049-051-072300- /O.EXA.KTBW.FW.W.0084.000000T0000Z-071107T2300Z/ PASCO-HILLSBOROUGH- 256 PM EST WED NOV 7 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. VERY DRY AIR HAS ALLOWED RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT ACROSS THE WARNING AREA THIS AFTERNOON. THIS LOW HUMIDITY COMBINED WITH NORTH WINDS IN THE 10 TO 15 MPH RANGE WILL INCREASE THE SPREAD OF ANY FIRE THAT MAY START WITHIN THE WARNING AREA THE REMAINDER OF THE AFTERNOON...THUS A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ039-042-043-048-072300- /O.CON.KTBW.FW.W.0084.000000T0000Z-071107T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 256 PM EST WED NOV 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... VERY DRY AIR IS RAPIDLY FILTERING INTO THE REGION FROM THE NORTH THIS MORNING AND RELATIVE HUMIDITIES ARE ALREADY FALLING TO NEAR 35 PERCENT NORTH OF LEVY COUNTY. THE RED FLAG WARNING IS NOW IN EFFECT BEGINNING AT 10 AM...AND A FEW LOCATIONS MAY DROP BELOW 35 PERCENT EVEN EARLIER THAN THAT. WINDS WILL ALSO BE AN ISSUE BEHIND THIS COLD FRONT...SO EVEN IF WE DONT SEE LONG DURATIONS... THERE IS A GOOD CHANCE WE WILL SEE WINDS GREATER THAN 15 MPH ALONG WITH THE LOW RELATIVE HUMIDITY VALUES. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 6, 9:38 AM EST, 3 hours 38 minutes earlier.
Area forecast discussion, Nov 6, 9:38 AM EST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
938 AM EST TUE NOV 6 2007
UPPER LONGWAVE TROF CONTINUES DOWN THE EASTERN U.S. AS SHORTWAVE
PUSHING COLD FRONT THRU THE DEEP SOUTH THIS MORNING. FORECASTS ON
TRACK WITH SUNNY SKIES AND TEMPS WARMING TO AROUND NORMAL.
&&
.AVIATION...VFR VSBY/CIG THROUGH 07/12Z. HIGH PRESSURE OVER THE
CANADIAN/U.S. PRAIRIES IS BRIDGING A DRY COLD FRONT...ARCING SEWD
FROM VA TO THE TX COAST AT 06/12Z...WITH CLEAR SKIES AND NORTHERLY
WINDS. THE FRONT IS EXPECTED TO MOVE INTO THE AREA BY THE END OF
THE TAF PERIOD BUT WITH ONLY SOME LOW CLOUDS.
&&
.MARINE...3-4 MB GRADIENT KEEPING FAIRLY LIGHT WINDS AND SEAS OVER
THE EASTERN GULF. WINDS AND SEAS TO QUICKLY PICK UP BEHIND COLD
FRONT TONIGHT TO SCEC OR POSSIBLE SCA OFFSHORE.
&&
.FIRE WEATHER...DRY AIRMASS CONTINUES OVER THE AREA TODAY WITH
DEWPOINTS IN THE LOWER 40S OVER THE NORTH TO MID 50S CENTRAL AND
SOUTH. WARMING TEMPS TO PRODUCE MIN RHS BELOW 35 PERCENT 4+ HOURS
OVER THE NATURE COAST MAINLY AWAY FROM THE GULF AND 1-3 HOURS OVER
INTERIOR CENTRAL AND SOUTHERN AREAS. WILL CONTINUE TO MONITOR RHS
FOR ANY UPDATES IF NEEDED THIS AFTERNOON.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR CITRUS-
HERNANDO-LEVY-SUMTER.
FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR CITRUS-HERNANDO-LEVY-
SUMTER.
GULF WATERS...NONE.
&&
RD/RKRHazardous weather outlook, Nov 6, 4:45 AM EST, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 445 AM EST TUE NOV 6 2007 FLZ039-042-043-048>052-055>057-060>062-065-061500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 445 AM EST TUE NOV 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... RATHER DRY CONDITIONS WILL RESULT IN AROUND 4 HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT THIS AFTERNOON ACROSS INLAND PORTIONS OF THE NATURE COAST LEADING TO A FIRE WEATHER RISK. THEREFORE... A RED FLAG WARNING IS IN EFFECT FOR THIS AREA FOR THIS AFTERNOON. ...WIND AND SEA IMPACT... NORTHERLY WINDS WILL INCREASE TO 15 TO 20 KNOTS AS A COLD FRONT MOVES ACROSS THE COASTAL WATERS TONIGHT. THIS WILL INCREASE SEAS TO 4 TO 6 FEET OFFSHORE LATER TONIGHT MAKING FOR DANGEROUS BOATING CONDITIONS FOR SMALL CRAFT. SMALL CRAFT OPERATORS MAY WANT TO POSTPONE BOATING TRIPS LATER TONIGHT UNTIL CONDITIONS IMPROVE. NO OTHER HAZARDOUS WEATHER CONDITIONS ARE ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...FIRE WEATHER IMPACT... ANOTHER SHOT OF COOL DRY AIR WILL OVERSPREAD THE AREA WEDNESDAY BEHIND A COLD FRONT. THIS WILL CAUSE THE FIRE WEATHER RISK TO EXPAND SOUTHWARD TO INCLUDE MOST INLAND PORTIONS OF WEST CENTRAL FLORIDA. HOWEVER...THE BEST CHANCES OF REACHING CRITICAL THRESHOLDS WILL BE ACROSS THE NATURE COAST AND A FIRE WEATHER WATCH IS IN EFFECT FOR THIS AREA. ...WIND AND SEA IMPACT... NORTH TO NORTHEAST WINDS WILL CONTINUE AT 15 TO 20 KNOTS ACROSS THE COASTAL WATERS WEDNESDAY AND WEDNESDAY NIGHT MAKING FOR DANGEROUS BOATING CONDITIONS FOR SMALL CRAFT. THEREFORE...SMALL CRAFT OPERATORS MAY WANT TO POSTPONE BOATING TRIPS UNTIL CONDITIONS IMPROVE ON THURSDAY. NO OTHER HAZARDOUS WEATHER CONDITIONS ARE ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.